# SDR HEEA086508

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 2070A900
- Part serial: DEC000591
- Condition: Worn
- Location: Nlg
- Part time: 1,352 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL ASSY WORN. REPLACED BEARING CONE P/N 1780 DUE TO MECH DAMAGE.  REPAIRED.
